How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56235
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have been through an emotional time and recently had a very

Customer Question

I have been through an emotional time and recently had a very bad chest infection. I have been on Nitrofurantin for long periods and am aware it can do some lung damage. I had a chest X'ray in the middle of the infection. The GP said it was ok but I have to have another - the GP said it was to check that the infection had gone and to see if there was any damage from he tablets. are there other reasons please?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
Yes. Probably to make sure this wasn't any kind of strange lung infection
Like a persistent pneumonia or a fungal infection